Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking percocets for the past 3 years. I take 4 in a day, sometimes less. I'm wondering how bad the withdrawal symptoms will be? I ran out of my prescription yesterday and won't be able to renew it until Tuesday. If I'm going to start the withdrawal stage I might not renew the percs.  Will dilaudids help ease the withdrawal symptoms? I was given a prescription of Dilaudid 8's awhile ago but never took them, I was afraid to mix them with the percs.  Any advice would be appreciated.

Loading...

I'm looking for some supportive non judgemental advice.  As I originally posted, I'm at a point where I want to quit taking the percocets but I'm also scared.
Reply

Loading...

Hello,

I was very addicted to percocets taking 10 to 20 a day so I know what you are going throu. the best a safest way is to taper off slowly that way there will be very little withdraw. If you think this is a really big problem you can go on methadone.
Reply

Loading...